# SDR LR7A2018032001317

- Difficulty date: March 20, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 50,884 hours, 30,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: LS4029
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, FOUND DAMAGED INTERCOSTAL TUBES (BRACES) [90 DEG AND 45 DEG.] IN BETWEEN OVERHEAD BULKHEADS FS792 AND FS814, BL0, WL272.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM CH 51-60 AND 51-70.
